# SDR QXEA2013032200674

- Difficulty date: March 22, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD SEAT TRACK NR 18 HAS AREAS OF CORROSION.  REMOVED CORROSION FROM SEAT TRACK NR 18 IAW SRM (R12) 53-20-49-02-02 IN NUMEROUS AREAS.  MECHANICALLY MEASURED AREAS OF REMOVAL OF DAMAGE DEEPEST 2"W X 6"L X .028"D SMALLEST BEING 2"W X 6"L X .021"D. FOUND TO BE OUT OF LIMITS IAW SRM (R12) 53-20-49-02-02. CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT1, REV 9.  APPLIED ALDONE TO BLENDED AREAS IAW SRM 51-21-10-02-01, REV 12.  BLENDED AREAS FOUND TO BE WITHIN LIMITS IAW RD8/4-53-5308 DATED 18 MAR 2013. COMPLIED WITH TC RD8/4-53-5308 WO 143401.
